Lancaster EPrints

A Δ-subgraph condition for a graph to be class 1.

Chetwynd, Amanda G. and Hilton, A. J. W. (1989) A Δ-subgraph condition for a graph to be class 1. Journal of Combinatorial Theory : Series B, 46 (1). pp. 37-45. ISSN 0095-8956

Full text not available from this repository.

Abstract

The Δ-subgraph GΔ of a simple graph G is the subgraph of G induced by the vertices of maximum degree Δ = Δ(G). We prove a number of results to the effect that if Δ(G) is large and the minimum degree of GΔ is at most one, then G satisfies χ′(G) = Δ(G), where χ′(G) is the edge-chromatic number of G.

Item Type: Article
Journal or Publication Title: Journal of Combinatorial Theory : Series B
Subjects: Q Science > QA Mathematics
Departments: Faculty of Science and Technology > Mathematics and Statistics
VC's Office
ID Code: 20020
Deposited By: Prof Amanda Chetwynd
Deposited On: 24 Nov 2008 14:39
Refereed?: No
Published?: Published
Last Modified: 26 Jul 2012 15:36
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/20020

Actions (login required)

View Item